Solving more general maximum-marking problems on recursive data structures

Isao Sasano, Zhenjiang Hu, Masato Takeichi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)15-18
JournalThe 5th Program Transformation Workshop
Publication statusPublished - 2001 Mar 15

Cite this

Solving more general maximum-marking problems on recursive data structures. / Sasano, Isao; Hu, Zhenjiang; Takeichi, Masato.

In: The 5th Program Transformation Workshop, 15.03.2001, p. 15-18.

Research output: Contribution to journalArticle

@article{11e9a3793da944c0a61f9afafac10030,
title = "Solving more general maximum-marking problems on recursive data structures",
author = "Isao Sasano and Zhenjiang Hu and Masato Takeichi",
year = "2001",
month = "3",
day = "15",
language = "English",
pages = "15--18",
journal = "The 5th Program Transformation Workshop",

}

TY - JOUR

T1 - Solving more general maximum-marking problems on recursive data structures

AU - Sasano, Isao

AU - Hu, Zhenjiang

AU - Takeichi, Masato

PY - 2001/3/15

Y1 - 2001/3/15

M3 - Article

SP - 15

EP - 18

JO - The 5th Program Transformation Workshop

JF - The 5th Program Transformation Workshop

ER -